# SDR ASAA2017032820288

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,615 hours, 2,229 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 56100025
- Condition: Failed
- Location: L2  Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVER HEAT LIGHT ILLUMINATED, RAN CHECKLIST, LIGHT REMAINED OUT.  ACFT GROUNDED. BITE CHECK OF LEFT SIDE WINDOW HEAT CONTROL UNIT LOGGED 7 SENSOR FAULTS.  MOVED TEMP SENSOR FROM PRIMARY TO SECONDARY IAW FIM 30-41/811. ACCOMPLISHED WHCU SYSTEM TEST, CLEARED LEFT SIDE WINDOW FAULT HISTORY. SYSTEM TEST PASSES IAW AMM 30-41-11/501.
